Can APAP/CODEINE become outdated? I have had this medicine since 2008. At this time I have 2 absessed teeth. Regular tylenol and IB profin are not taking away any pain and I am needing somethin right now and the date caught my attention..I dont want to take it & have to wait four hours until I can take something for the pain not sure if it would have a bad effect on me
1 May 2011
Four years is a bit too old for a medication to still be effective, might be, but I would not chance it. I doubt that it would hurt you but just that it may have lost its potency. You really need to address this with a dentist. The infection can enter the blood stream and make you even sicker.
2 May 2011
I can't advise you what to do other than I have a friend who is a pharmacist I did ask the question and he said that was just too old, I would think seeing a Dentist or even going to an Emergency room to see if they would prescribe current medication if you just can't get into a dentist right now, My mom had s similar situation, I ended up calling the doctor at 4 a.m. I got just enough medicine at the over night pharmacy then in a short time she was seen by the dentist, the next time she had a follow up visit with the dentist he prescribed some pain medication you see he seemed to think this would happen again, due to expense he extracted 2, and then he did this. he also gave a prescription for an antibiotic. I know when you are in pain its tempting but if the medicine is either too old to work or not recommended then working at a safe alternative is best, I just want the safest route for you
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Tylenol with Codeine 3 - I have been taking this drug since puberty for chronic migrains and now at?
... age 57 back pain. In the last 6 months I have pupura on my arms and a slight scratch developes in a hematorma. I am wondering if this could be ...
3 answers • 22 Apr 2011
Tylenol with Codeine 3 - what is the normal dose for a tylenol 3 with codeine? because I snapped my?
... wrist last week
1 answer • 5 May 2011
... but its half a pill is that ok? is it too much?
2 answers • 20 Apr 2012
... energy to help me with my chores is this new med going to make me sleepy ?or give me the same effect as my vicoden 10s???
2 answers • 25 Nov 2013
1 answer • 4 May 2014